# SDR AALA202401208818

- Difficulty date: January 19, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 31,865 hours, 4,282 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  AFT FIXED EMERGENCY LOCATOR TRANSMITTER FAILS OPERATIONAL TEST. MAINTENANCE REPLACED AFT FIXED EMERGENCY LOCATOR TRANSMITTER PER AMM 23-24-01.
